Journal Article

Equivalence Classes of Boundary Conditions in SU(N) Gauge Theory on 2-Dimensional Orbifolds

Yoshiharu Kawamura and Takashi Miura

in Progress of Theoretical Physics

Published on behalf of The Physical Society of Japan

Volume 122, issue 4, pages 847-864
Published in print October 2009 | ISSN: 0033-068X
Published online October 2009 | e-ISSN: 1347-4081 | DOI: https://dx.doi.org/10.1143/PTP.122.847
Equivalence Classes of Boundary Conditions in SU(N) Gauge Theory on 2-Dimensional Orbifolds

Show Summary Details

Preview

We study equivalence classes of boundary conditions in an SU(N) gauge theory on six-dimensional space-time including two-dimensional orbifolds. For five types of two-dimensional orbifolds S1/Z2 × S1/Z2 and T2/Zm (m = 2,3,4,6), orbifold conditions and their gauge transformation properties are given and the equivalence relations among boundary conditions are derived. The classification of boundary conditions related to diagonal representatives is carried out using the equivalence relations.

Journal Article.  0 words. 

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.